# SDR 9618029602

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Not Latched
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE NOISE AND VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER GEAR RETRACTION ON DEPARTURE.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT NOSE GEAR DOOR OPEN.  SECURED GEAR DOORS.
